# SDR XNOA01156

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 40,845 hours, 32,575 cycles
- Engine: Ge CF650C2
- Engine time: 63,839 hours, 12,272 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMB NR 1 ENG (B LOOP) LT ILLUM WITH LOOPS LT ILLUM ON MWP. CHECKLIST CARRIED OUT AND ENG FIRE WARNING REMAINED ON AFTER POSITIVE TEST OF (LOOP A). ENG FIRE CHECKLIST CARRIED OUT AND FIRE IND CEASED AFTER LEFT FIRE BOTTLE DISCHARGED. INSP NR 1 ENG NO LEAKS FOUND. FOUND NR 1 ENG B-LOOP CORE INSULATION ELEMENT IS LOW AROUND 27 & ALSO A-LOOP CORE ELEMENT ABOUT 58. REPLACED CORE FIRE SENSEING ELEMENT IAW A300 AMM 26-12-12 GRN CK NORMAL.R&R NR 1 ENG NR 1 FIRE BOTTLE & DISCHARGE CARTIDGE IAW A300 AMM 26-21-11 & 13 GRD CK NORMAL.  (STATUS:SUPP/CLOSED)
